# SDR FDEA201504231286

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA709148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1986, X = -27 TO -47, HAS CORROSION ON FLOORBOARD LAND.  FABRICATED FLOOR PANEL SUPPORT IAW DWG AGA 7097-48.  R & R FLOOR SUPPORT IAW DWG AGA 7091 & SRM 51-31-01.
